MAUDE Adverse Event Report: CONCORD MANUFACTURING DRY ACID 99 GALLON UNIT, ASSY TO SHIP; DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)

CONCORD MANUFACTURING DRY ACID 99 GALLON UNIT, ASSY TO SHIP; DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)
Catalog Number 160148
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A biomedical technician at the user facility reported that a dry acid 99 machine has a burnt wiring harness connected to one of the valves.No patient was connected to the machine at the time of the incident.Therefore, no patient was involved.The current repair status of the unit is not known.Additional information has been requested, but has not been made available.No parts were available to be returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
The device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed by a fresenius regional equipment specialist (res) and no parts were returned for failure analysis.The biomedical technician indicated that the wiring harness for the valve was burned.The current repair status of the unit is not known.It is not currently known if the unit has been returned to service at the user facility.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances or any associated rework during the manufacturing process which could be associated with the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
DRY ACID 99 GALLON UNIT, ASSY TO SHIP
Common Device Name
DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)
Manufacturer (Section D)
CONCORD MANUFACTURING
4040 nelson avenue
concord CA 94520
MDR Report Key6661385
Report Number2937457-2017-00495
Device Sequence Number1601782
Product Code KPO
UDI-Device Identifier00840861101009
UDI-Public00840861101009
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131611
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Biomedical Engineer
Device Catalogue Number160148
Was Device Available for Evaluation? No
Device AgeMO
Initial Date Received by Manufacturer 05/26/2017
Supplement Date Received by Manufacturer07/03/2017
Initial Report FDA Received Date06/22/2017
Supplement Report FDA Received Date07/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1